MAUDE Adverse Event Report: RAPID AID CORP INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

RAPID AID CORP INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 30104
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated patient care tech went to squeeze hot pack to activate for patient.Hot pack burst, covering employee eyes in the fluid from the pack.The hot pack was discarded.No adverse injury to employee and no treatment given.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
This report was filed in error.Cardinal health is not the legal manufacturer of this this device.The legal manufacturer is rapid aid in mississauga, ontario canada.The manufacturer has been notified of the event.

Brand Name
INSULATED HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
RAPID AID CORP
cau ha a hamlet
quang trung commune
an lao district, haiphong city
VM 
Manufacturer (Section G)
RAPID AID CORP
cau ha a hamlet
quang trung commune
an lao district, haiphong city
VM  
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17580548
Report Number1423537-2023-00982
Device Sequence Number8400519
Product Code IMD
UDI-Device Identifier00630140039839
UDI-Public630140039839
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30104
Device Catalogue Number30104
Device Lot NumberVN22361-78
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown